MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV FB PS TB TRL SZ6; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV FB PS TB TRL SZ6; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-976
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the trial was broken when trying to remove from knee.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Event or Problem Description
Additional information received that the instrument broke straight down the middle and broke into 2 pieces.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: examination of the returned device confirmed the reported breakage.The noted damage is consistent with material overload through the use of excessive force and the investigation did not establish a need for corrective action.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CONV FB PS TB TRL SZ6
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9868230
Report Number1818910-2020-08923
Device Sequence Number3268096
Product Code JWH
UDI-Device Identifier10603295135531
UDI-Public10603295135531
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-976
Device Catalogue Number254500976
Device Lot NumberBFA0QJR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2020
Initial Date Received by Manufacturer 03/05/2020
Supplement Date Received by Manufacturer03/24/2020
03/26/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date03/25/2020
03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1